Cognitive impairment/memory loss

May 17, 2017 - 12:19

My mother is recently experiencing varying levels of memory loss and cognitive impairment. I have been told that the reason for this is a bad reaction to the bone injection Denosumab, so they have stopped giving her that. They have also taken her off Pabliocyclib as they plan to begin radiation on the brain, though this is being hugely delayed for some reason by the hospital.
Can anyone help me out as to how radiation could possibly help with her memory loss/cognitive impairment? Has anyone had a similar experience or a loved one who has had similar treatment? I only see how it will make it worse.

May 22, 2017 - 10:52

Hi there,

Thank you for posting on the Online Community, our Cancer Nurseline nurses would be very happy to speak with you about your queries. Our Nurseline can be contacted on 1800 200 700 Mon - Fri 10am - 4pm

Kind regards,
Cancer Nurseline

Category: